International Open Access Week Toulouse



Increase the visibility of your scientific production by authorizing the export of your publications to HAL!

Shareholder Risk Measures

Rochet, Jean-Charles and Coculescu, Délia (2018) Shareholder Risk Measures. Mathematical Finance, vol. 28 (n° 1). pp. 5-28.

Full text not available from this repository.
Official URL: http://tse-fr.eu/pub/123707

Abstract

The aim of this paper is to put forward a new family of risk measures that could guide investment decisions of private companies. But at the difference of the classical approach of Artzner, Delbaen, Eber, and Heath and the subsequent extensions of this model, our risk measures are built to reflect the risk perception of shareholders rather than regulators. Instead of an axiomatic approach, we derive risk measures from the optimal policies of a shareholder value‐maximizing company. We study these optimal policies and the related risk measures that we call shareholder risk measures. We emphasize the fact that due to the specific corporate environment, in particular the limited shareholders' liability and the possibility to pay out dividends from cash reserves, these risk measures are not convex. Also, they depend on the specific economic situation of the firm, in particular its current cash level, and thus they are not translation invariant. This paper bridges the gap between two important branches of mathematical finance: risk measures and optimal dividends.

Item Type: Article
Language: English
Date: 2018
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 25 Nov 2019 10:52
Last Modified: 25 Nov 2019 10:52
OAI Identifier: oai:tse-fr.eu:123707
URI: http://publications.ut-capitole.fr/id/eprint/32934

Actions (login required)

View Item View Item